Alert archive / New Jersey / Freeze Watches in 2013

Freeze Watch 4, NWS Philadelphia/Mount Holly

October 25, 20134 states

NWS Philadelphia/Mount Holly issued this freeze watch at Oct 25, 2013, 3:47 AM EDT for 4 states. It took effect at Oct 26, 2013, 3:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 25, 2013, 3:47 AM EDT (07:47 UTC)
In effect from
Oct 26, 2013, 3:00 AM EDT
Expired
Oct 25, 2013, 1:32 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Cecil County, MD, Atlantic County, NJ, Burlington County, NJ, Cumberland County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Berks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
108 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WWUS71 KPHI 250747
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT FRI OCT 25 2013

...ONE MORE NIGHT OF OPPORTUNITY FOR FROST OR FREEZING
TEMPERATURES ACROSS LARGE PORTIONS OF EASTERN PENNSYLVANIA...NEW
JERSEY...DELAWARE AND MARYLANDS EASTERN SHORE...

PAZ060-251300-
/O.CON.KPHI.FZ.W.0003.131025T0800Z-131025T1300Z/
BERKS-
INCLUDING THE CITY OF...READING
347 AM EDT FRI OCT 25 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...AROUND THE FREEZING MARK.

* IMPACTS...PLANTS AND CROPS MAY BE KILLED IF LEFT UNCOVERED THUS
  PUTTING AN END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

DEZ001-002-MDZ008-NJZ016-020>022-027-PAZ101>103-251600-
/O.NEW.KPHI.FZ.A.0004.131026T0700Z-131026T1300Z/
/O.CON.KPHI.FR.Y.0012.000000T0000Z-131025T1300Z/
NEW CASTLE-KENT-CECIL-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON...
PENNSVILLE...JACKSON...MILLVILLE...HAMMONTON...
WHARTON STATE FOREST...HONEY BROOK...OXFORD...WEST CHESTER...
KENNET SQUARE...COLLEGEVILLE...POTTSTOWN
347 AM EDT FRI OCT 25 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING.

* TEMPERATURES...IN THE LOW TO MID 30S THIS MORNING...AT OR BELOW FREEZING
  SATURDAY MORNING.

* IMPACTS...PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED THUS PUTTING AN END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NJZ012-013-015-251600-
/O.NEW.KPHI.FZ.A.0004.131026T0700Z-131026T1300Z/
MIDDLESEX-WESTERN MONMOUTH-MERCER-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON
347 AM EDT FRI OCT 25 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING.

* TEMPERATURES...AT OR BELOW THE FREEZING MARK.

* IMPACTS...PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED THUS PUTTING AN END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
198 
WWUS71 KPHI 251251
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 AM EDT FRI OCT 25 2013

...ONE MORE NIGHT OF OPPORTUNITY FOR FROST OR FREEZING
TEMPERATURES ACROSS LARGE PORTIONS OF EASTERN PENNSYLVANIA...NEW
JERSEY...DELAWARE AND MARYLANDS EASTERN SHORE...

PAZ060-252100-
/O.EXP.KPHI.FZ.W.0003.000000T0000Z-131025T1300Z/
/O.EXA.KPHI.FZ.A.0004.131026T0700Z-131026T1300Z/
BERKS-
INCLUDING THE CITY OF...READING
851 AM EDT FRI OCT 25 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING.

* TEMPERATURES...AT OR BELOW THE FREEZING MARK.

* IMPACTS...PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT 
  UNCOVERED THUS PUTTING AN END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

DEZ001-002-MDZ008-NJZ016-020>022-027-PAZ101>103-252100-
/O.EXP.KPHI.FR.Y.0012.000000T0000Z-131025T1300Z/
/O.CON.KPHI.FZ.A.0004.131026T0700Z-131026T1300Z/
NEW CASTLE-KENT-CECIL-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON...
PENNSVILLE...JACKSON...MILLVILLE...HAMMONTON...
WHARTON STATE FOREST...HONEY BROOK...OXFORD...WEST CHESTER...
KENNET SQUARE...COLLEGEVILLE...POTTSTOWN
851 AM EDT FRI OCT 25 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOW 30S.

* IMPACTS...PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT 
  UNCOVERED THUS PUTTING AN END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NJZ012-013-015-252100-
/O.CON.KPHI.FZ.A.0004.131026T0700Z-131026T1300Z/
MIDDLESEX-WESTERN MONMOUTH-MERCER-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON
851 AM EDT FRI OCT 25 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...IN THE LOW 30S.

* IMPACTS...PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT 
  UNCOVERED THUS PUTTING AN END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
115 
WWUS71 KPHI 251732
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT FRI OCT 25 2013
 
DEZ001-002-MDZ008-NJZ012-013-015-016-020>022-027-PAZ060-101>103-
260400-
/O.UPG.KPHI.FZ.A.0004.131026T0700Z-131026T1300Z/
/O.NEW.KPHI.FZ.W.0004.131026T0700Z-131026T1300Z/
NEW CASTLE-KENT-CECIL-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-BERKS-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON...
NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE...JACKSON...
MILLVILLE...HAMMONTON...WHARTON STATE FOREST...READING...
HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN
132 PM EDT FRI OCT 25 2013

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY.  

* TEMPERATURES...RIGHT AROUND FREEZING ON SATURDAY MORNING. 

* TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING AND START
  REACHING THE FREEZING MARK TOWARD SATURDAY MORNING.

* IMPACTS...SENSITIVE PLANTS AND CROPS WILL BE KILLED IF NOT
  BROUGHT INDOORS OR LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

DEZ003-MDZ012-015-019-020-NJZ023-260400-
/O.NEW.KPHI.FZ.W.0004.131026T0700Z-131026T1300Z/
INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY-
INCLUDING THE CITIES OF...GEORGETOWN...CHESTERTOWN...
CENTREVILLE...EASTON...DENTON...CAPE MAY COURT HOUSE
132 PM EDT FRI OCT 25 2013

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY.

* TEMPERATURES...AREAS OF MINIMUM TEMPERATURES IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING AND START
  REACHING THE FREEZING MARK TOWARD DAWN ON SATURDAY MORNING.

* IMPACTS...SENSITIVE PLANTS AND CROPS WILL LIKELY BE KILLED IF
  NOT BROUGHT INDOORS OR LEFT UNCOVERED. THIS IS MOST LIKELY TO
  OCCUR IN LOCATIONS FARTHER REMOVED FROM CHESAPEAKE AND DELAWARE
  BAYS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NJZ017>019-PAZ070-071-104-106-260400-
/O.NEW.KPHI.FR.Y.0013.131026T0700Z-131026T1300Z/
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...MEDIA...PHILADELPHIA...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
132 PM EDT FRI OCT 25 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY.

* TEMPERATURES...IN THE LOWER TO MID 30S IN MOST AREAS.

* TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING AND FALL
  TOWARD THE FREEZING MARK ON SATURDAY MORNING.

* IMPACTS...SENSITIVE PLANTS AND CROPS COULD BE KILLED OR DAMAGED
  IF NOT BROUGHT INDOORS OR LEFT UNCOVERED. THIS IS MOST LIKELY TO
  BE THE CASE IN THE MORE SURBURBAN AND RURAL AREAS WITHIN THE
  CURRENT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GIGI/MIKETTA

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 25, 3:43 AM EDT, 4 minutes earlier.

Area forecast discussion, Oct 25, 3:43 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT FRI OCT 25 2013

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD EASTWARD TODAY AND THEN SLIDE
TO OUR SOUTH ON SATURDAY. LOW PRESSURE WILL MOVE THROUGH THE GREAT
LAKES REGION AND INTO SOUTHEASTERN CANADA OVER THE WEEKEND. A WEAK
COLD FRONT ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL APPROACH
THE AREA AND THEN DISSIPATE. HIGH PRESSURE WILL BUILD INTO THE
REGION ONCE AGAIN FOR THE EARLY PART OF THE WEEK. A LOW PRESSURE
SYSTEM WILL AFFECT THE REGION AROUND MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT QUITE SURE WE WILL BE ABLE TO END THE GROWING SEASON IN BERKS
COUNTY JUST YET AS PLENTY OF MESONET SITES STILL SHOW TEMPERATURES
IN THE UPPER-30S. THERE IS JUST TOO MUCH MIXING STILL TAKING PLACE
SO EVEN IF A SPOT DROPS BELOW FREEZING FOR AN HOUR, MORE THAN LIKELY
ENOUGH MOMENTUM WOULD MIX DOWN FROM ALOFT AND WARM AS IT DOES,
RAISING TEMPERATURES A COUPLE DEGREES. THE FROST ADVISORY ELSEWHERE
STILL SEEMS GOOD.

OTHERWISE, BASICALLY A WASH, RINSE, REPEAT DAY IS EXPECTED BEING THE
THIRD DAY WITHIN THE COOL CANADIAN AIRMASS. THE BOUNDARY LAYER WINDS
ARE A BIT LIGHTER TODAY COMPARED TO YESTERDAY SO NOT EXPECTING GUSTS
TO BE AS STRONG, THOUGH 20 TO 25 ARE STILL EXPECTED. THE LAST OF THE
MID-LEVEL SHORTWAVES MOVES THROUGH THIS AFTERNOON AS THE TROUGHING
BEGINS TO MOVE OFF TOWARDS THE NORTHEAST. EXPECTING A SCATTERED CU
FIELD TO FORM THIS AFTERNOON ONCE CONVECTIVE TEMPERATURES ARE MET.
THE LACK OF LOW-LEVEL MOISTURE, EVEN MORESO THAN ON THURSDAY, SHOULD
LIMIT THE AMOUNT OF BROKEN SKY ACTIVITY...PLUS THE COLD POOL ALOFT
SHOULD BE TO THE EAST THIS AFTERNOON.

TEMPERATURES WILL BE MUCH LIKE THURSDAY THOUGH COULD BE A DEGREE
WARMER WITH WEAKER COLD AIR ADVECTION TAKING PLACE AND A BIT MORE
SUNSHINE. A BASIC BLEND OF THE MAV/MET WAS USED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT SHOULD BE THE COLDEST NIGHT OF THE SEASON THUS FAR. THE
BOUNDARY LAYER WINDS SHOULD BE CUT IN HALF TONIGHT AS THE MID-LEVEL
TROUGHING AND CHANNELIZED VORTICITY WILL BE WELL TO OUR NORTHEAST AS
THE RIDGE AXIS OF THE SURFACE HIGH PRESSURE STARTS TO NOSE IN.
BETTER RADIATIONAL COOLING CONDITIONS WILL EXIST TONIGHT. PLACES
WHERE THE CURRENT FROST ADVISORY IS VALID, PLUS OCEAN AND MIDDLESEX
COUNTIES, NOW HAVE A FREEZE WATCH ISSUED FOR TONIGHT AND THE OTHER
ZONES COULD SEE TEMPERATURES COLD ENOUGH FOR AT LEAST A FROST
ADVISORY. REFRAINED FROM ISSUING THE FROST ADVISORY AT THIS TIME TO
AVOID CONFUSION WITH THE FROST HEADLINES.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AT THE SURFACE, HIGH PRESSURE WILL REMAIN IN CONTROL OF OUR WEATHER
THROUGH MUCH OF THE PERIOD. THE HIGH SLIDES TO THE SOUTH ON SATURDAY
AS A LOW PRESSURE SYSTEM MOVES FROM THE GREAT LAKES REGION INTO
SOUTHEASTERN CANADA. A WEAK COLD FRONT ASSOCIATED WITH THIS LOW WILL
APPROACH FROM THE WEST AND LOOKS LIKE IT LARGELY DISSIPATES AS IT
MOVES TOWARD THE AREA. ON MONDAY. A RETURN TO HIGH PRESSURE WILL
OCCUR FOR MONDAY INTO WEDNESDAY. A LOW PRESSURE SYSTEM WILL MOVE
TOWARD OUR REGION FROM THE MIDWESTERN STATES. THIS LOW WILL CROSS
OUR AREA WEDNESDAY NIGHT INTO THURSDAY WITH A STRONGER LOW
DEVELOPING TO THE WEST. THIS SECOND LOW WILL ARRIVE AROUND THE END
OF THE WEEK.

IN THE MID LEVELS, MAINLY ZONAL FLOW WILL CONTINUE THROUGH THE
PERIOD WITH SLIGHT TROUGHING ON SATURDAY. MORE TROUGHING IS EXPECTED
TOWARD THE END OF THE PERIOD.

WITH HIGH PRESSURE IN CONTROL OF OUR WEATHER THROUGH MUCH OF THE
FORECAST PERIOD, WE ARE EXPECTING MOSTLY DRY CONDITIONS TO PREVAIL
ACROSS THE FORECAST AREA.

ON SATURDAY, A SOUTHWESTERLY FLOW DEVELOPS AS HIGH PRESSURE SLIDES
TO OUR SOUTH. MAINLY DRY CONDITIONS ARE EXPECTED THROUGH THE ENTIRE
REGION. CLOUDIER SKIES TO THE NORTH WITH MORE SUN LIKELY TO THE
SOUTH.

LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION ON SATURDAY
AND INTO SOUTHEASTERN CANADA SATURDAY NIGHT INTO SUNDAY. THE MODELS
CONTINUE TO PUSH THE LOW A BIT FURTHER NORTH AND THE CHANCES FOR ANY
PRECIPITATION ON SATURDAY NIGHT CONTINUE TO DECREASE. THE ASSOCIATED
COLD FRONT WILL APPROACH FROM THE WEST. THE FRONT IS WEAK AND
MOISTURE STARVED BY THE TIME IT REACHES OUR DOORSTEPS AND ONLY A FEW
LIGHT SHOWERS MAY FALL ACROSS THE NORTHERNMOST AREAS SATURDAY NIGHT.

HIGH PRESSURE WILL BUILD INTO THE REGION ONCE AGAIN STARTING ON
SUNDAY. THIS HIGH STARTS TO PUSH TO THE EAST ON MONDAY BUT IT IS
QUICKLY FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE BUILDING IN FROM
THE NORTH AND WEST. THE HIGH WILL CONTROL OUR WEATHER THROUGH AT
LEAST TUESDAY BUT FROM THAT POINT ONWARD, THE MODELS ARE SHOWING
DIFFERING SOLUTIONS.

A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE MIDWESTERN STATES AND
TRACK EASTWARD, MOVING INTO OUR REGION ON WEDNESDAY. THIS WILL HAVE
A SOME SHOWER ACTIVITY ASSOCIATED WITH IT, WITH SOME SHOWERS
POSSIBLY MOVING IN AS EARLY AS LATE TUESDAY NIGHT. WITH TEMPERATURES
TUESDAY NIGHT FALLING INTO THE 30S, A FEW SNOW SHOWERS CANNOT BE
RULED OUT ACROSS THE SOUTHERN POCONOS. BUT WITH A FAIRLY WARM
COLUMN, IT LOOKS TO BE PREDOMINATELY LIQUID THAT FALLS ACROSS THE
REGION. ANOTHER SYSTEM DEVELOPS OVER THE PLAINS STATES AND TRACKS
EASTWARD. THIS SECOND SYSTEM LOOKS LIKE IT WILL BE THE STRONGER OF
THE TWO LOWS AND WILL IMPACT THE REGION TOWARD THE END OF THE WORK
WEEK. THE LATEST GUIDANCE HAS BEEN TRENDING SLIGHTLY SLOWER WITH THE
SECOND LOW AND IT MAY NOT IMPACT US UNTIL THE WEEKEND.

TEMPERATURES THROUGH THE PERIOD WILL START OFF BELOW NORMAL WITH A
WARMING TREND THROUGH THE WEEK.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...VFR. WILL STILL HAVE SOME GUSTY WESTERLY WINDS IN PLACE
TODAY, THOUGH THEY SHOULD BE A BIT LESS THAN WHAT OCCURRED ON
THURSDAY. ANOTHER STRATOCU DECK IS EXPECTED TO FORM THOUGH WITH LESS
LOW-LEVEL MOISTURE IN PLACE IT SHOULD BE MORE SCATTERED THAN BROKEN.

TONIGHT...VFR. GUSTS DROP OFF AFTER SUNSET AND SHOULD BECOME LIGHT
AND VARIABLE AT MOST OF OUR TERMINALS AS A RIDGE OF HIGH PRESSURE
BECOMES BETTER ESTABLISHED ACROSS THE REGION.

OUTLOOK..
SATURDAY THRU TUESDAY...VFR CONDITIONS EXPECTED. GUSTY WINDS
SATURDAY AFTERNOON THRU SUNDAY MORNING.

&&

.MARINE...
THE SMALL CRAFT ADVISORY REMAINS VALID THROUGH THIS AFTERNOON
EVERYWHERE EXCEPT THE EXTREME SOUTHERN COASTAL ZONE. THOUGH WE WILL
STILL SEE WINDS GUSTING UPWARDS OF 20 KNOTS ACROSS THE SOUTH, THE
BETTER GRADIENT AND MIXING WILL BE TIED TO THE BAY AND ALONG THE NEW
JERSEY COAST. THE GUSTS SHOULD BE LESS THAN YESTERDAY EVERYWHERE AS
WE CONTINUE THE WEST-NORTHWEST WINDS. SEAS WILL CONTINUE TO RUN
AROUND 3 TO 4 FEET ON THE OCEAN AND AROUND 2 TO 3 FEET ON THE
BAY...ALL WIND DRIVEN SO THEY SHOULD SUBSIDE NICELY LATER TONIGHT.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED FOR THE START OF SATURDAY BUT
WITH AN INCREASING GRADIENT, BOTH WINDS AND SEAS ARE EXPECTED TO
INCREASE BY SATURDAY NIGHT. THE GRADIENT FROM THE DEPARTING HIGH AND
AN APPROACHING COLD FRONT WILL INCREASE WINDS AND GUSTS TO 25 TO 30
KNOTS ON THE COASTAL WATERS IN THE WEST NORTHWEST FLOW WITH SEAS
RISING ABOVE 5 FEET, AS WELL. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED FOR SATURDAY NIGHT ON THE OCEAN FRONT AS A RESULT. WINDS WILL
GUSTY OVER THE DELAWARE BAY AND A SMALL CRAFT ADVISORY MAY BE NEEDED
FOR A PERIOD OF TIME SATURDAY NIGHT, TOO. WINDS AND SEAS BOTH LOOK
TO RELAX FAIRLY QUICKLY AND SUB-ADVISORY CONDITIONS WILL RETURN ON
SUNDAY.

SUB-ADVISORY CONDITIONS ARE EXPECTED TO RETURN ON SUNDAY AND
CONTINUE THROUGH WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR PAZ101>103.
     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     PAZ101>103.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ060.
NJ...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NJZ016-020>022-
     027.
     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     NJZ012-013-015-016-020>022-027.
DE...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR DEZ001-002.
     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     DEZ001-002.
MD...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR MDZ008.
     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431-450>454.

&&

SYNOPSIS...MEOLA
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...HEAVENER/MEOLA
MARINE...HEAVENER/MEOLA
Hazardous weather outlook, Oct 25, 3:44 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT FRI OCT 25 2013

DEZ003-004-MDZ012-015-019-020-NJZ014-017>019-023>026-PAZ070-071-104-
106-260745-
INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
EASTERN MONMOUTH-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-DELAWARE-
PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-
344 AM EDT FRI OCT 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST POSSIBLE THIS MORNING IN THE NORMALLY COLDER AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MORE WIDESPREAD FROST OR FREEZE IS LIKELY SATURDAY MORNING
THROUGH NON URBAN PORTIONS OF EASTERN PENNSYLVANIA, EASTERN
MARYLAND, DELAWARE AND NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-NJZ016-020>022-027-PAZ101>103-260745-
NEW CASTLE-KENT-CECIL-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-
344 AM EDT FRI OCT 25 2013

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-015-260745-
MIDDLESEX-WESTERN MONMOUTH-MERCER-
344 AM EDT FRI OCT 25 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-PAZ054-055-061-062-105-260745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
344 AM EDT FRI OCT 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ060-260745-
BERKS-
344 AM EDT FRI OCT 25 2013

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MORE WIDESPREAD FROST OR FREEZE IS POSSIBLE AGAIN EARLY SATURDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-260745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 AM EDT FRI OCT 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 1:32 PM EDTFrost AdvisoryPHIBucks, Delaware, Montgomery, Philadelphia19 hr
Oct 25, 1:32 PM EDTFreeze WarningPHIBerks, Chester, Montgomery19 hr
Oct 25, 5:50 PM EDTSmall Craft AdvisoryPHI36 hr

Nearby

Freeze Watches in New Jersey, 2013Freeze Watches in Pennsylvania, 2013Freeze Watches in Delaware, 2013Every freeze watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.